# SDR COMA9511989

- Difficulty date: October 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130G
- Make and model: Emb EMB-120RT
- Aircraft serial: 120130
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 6222504001
- Condition: Defective
- Location: Radar Bay
- Part time: 8,863 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR CIRCUIT BREAKER TRIPPED AND WOULD NOT RESET.  REPLACED THE RADAR ANTENNA.
